MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a thrombus was noted.During an atrial fibrillation (af) ablation with watchman implant, a versacross connect for faradrive was selected for use.The patient had pacemaker leads.The patient had been fully hepranized prior to transseptal crossing.Act reading was 354.The transseptal puncture (tsp) was successful and when advancing intracardiac echocardiography (ice) catheter over to the left atrium (la), a clot was noted to be in la hugging aorta.The physician tried to bring faradrive sheath closer to clot and aspirate but it would not move.At the time it was a non-mobile structure, and the physician was unsure of what this foreign object.The physician removed everything from la and called for transesophageal echocardiogram (tee) to get a closer look at the object and additional physicians to come for a second opinion.When performing tee, the structure moved over to the left atrial appendage (laa).At this point, the physicains determined it was likely a clot that the faradrive sheath may have grabbed off one of the pacemaker leading on right side and was brought over to la.The decision was made by the physicians to abort af ablation portion of procedure and continue with watchman procedure.The device is not expected to be returned for analysis (disposed).
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a thrombus was noted.During an atrial fibrillation (af) ablation with watchman implant, a versacross connect for faradrive was selected for use.The patient had pacemaker leads.The patient had been fully heparinized prior to transseptal crossing.Act reading was 354.The transseptal puncture (tsp) was successful and when advancing intracardiac echocardiography (ice) catheter over to the left atrium (la), a clot was noted to be in la hugging aorta.The physician tried to bring faradrive sheath closer to clot and aspirate but it would not move.At the time it was a non-mobile structure, and the physician was unsure of what this foreign object.The physician removed everything from la and called for transesophageal echocardiogram (tee) to get a closer look at the object and additional physicians to come for a second opinion.When performing tee, the structure moved over to the left atrial appendage (laa).At this point, the physicians determined it was likely a clot that the faradrive sheath may have grabbed off one of the pacemaker leading on right side and was brought over to la.The decision was made by the physicians to abort af ablation portion of procedure and continue with watchman procedure.The device is not expected to be returned for analysis (disposed).It was further confirmed that the versacross device was in the body when the problem began.There was no system malfunction reported.The physician does not think any of our products contributed to the complication.Patient was not hospitalized for extended time.The patient was later discharged.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the updated fields describe event or problem (b5), in section b - adverse event or product problem.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
CA   55112
6514400979
MDR Report Key22543577
Report Number2124215-2025-48053
Device Sequence Number18261900
Product Code DXF
UDI-Device Identifier00685447010524
UDI-Public(01)00685447010524
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0007
Device Catalogue NumberVXAK0007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown